Top 9 Allergy Pills Individual Packs – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

50 Count, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, Fever Reducer with Ibuprofen

#ad
Advil Respiratory #ad - One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.

Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. Allergy and pain medicine for adults and children 12 years of age and older. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Weight0.35 Pounds
Width5.5 Inches
Part Number305730196017
Model305730196017

2. Benadryl

#ad

Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl,2 Count Pack of 4

#ad
Benadryl #ad - Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. 4-packets of 2-count benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height4.5 Inches
Length1.07 Inches
Weight0.03 Pounds
Width2.75 Inches
Part Number764566
Model764566

3. Medique

#ad

Medique Products Medi-First 80933 Sinus Decongestant, 100-Packets of 1 Packaging may vary

#ad
Medique #ad - Unit dose packets. Active ingredient in each tablet: Phenylephrine HCl 10mg. Easy-to-swallow, film coated tablets. Relieves sinus congestion due to colds, hay fever and flu.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3 Inches
Length1.5 Inches
Weight0.15 Pounds
Width3.5 Inches
Part Number80933
Model80933

4. Dr. Kids

#ad

Childrens Allergy Relief Medicine. Fast- Acting, Dye-Free Diphenhydramine Oral Solution, Single-Use Vials 20 Count, DrKids

#ad
Dr. Kids #ad - Children’s allergy relief: Temporarily relieves symptoms due to hay fever or other respiratory allergies. Pre-measured vials: individually filled to completely eliminate the risk of recontamination due to dosing cups or syringes.

Easily store a few vials in your purse to have on hand at your child's sporting events. Travel compliant: drkids vials can be taken on an airplane. Active ingredient: each single-use vial contains 3. 4 fluid ounces of 12. 5 milligrams of the allergy reliever diphenhydramine liquid, which compares to the active ingredients in Children’s Benadryl Allergy Liquid. Sugar, dye and alcohol-free: No artificial flavors or preservatives.

Multi-symptom allergy relief: provides temporary RELIEF of itchy nose and throat, sneezing, watery eyes, runny nose, hives and sinus pain. Antihistamine for children: drKids vials contain 3. 4 fluid ounces of 12. 5 milligrams of the allergy reliever diphenhydramine liquid. Take the vials to grandma's house to prevent dosage mishaps.
BrandDr. Kids #ad
ManufacturerDr. Kids #ad
Height5 Inches
Length2.5 Inches
Weight0.22 Pounds
Width2.5 Inches
Part Numberbergw-1183

5. Claritin

#ad

Claritin 24-Hour Non-drowsy Allergy Relief 25-Individual Packets/Box

#ad
Claritin #ad - Provides relief from hay fever and other respiratory allergies. Consult a physician before use if pregnant or nursing. 24-hour formula delivers days of relief. Non-drowsy allergy tablets for relief of sneezing, runny nose, and itchy throat. Please read all label information on delivery.
BrandClaritin #ad
ManufacturerClaritin #ad
Part NumberCLARTIN-25CT-1BOX

6. Medique

#ad

Medi-First Sinus Decongestant, Nasal Decongestion Pills, 1 Box of 500 Tablets

#ad
Medique #ad - They’re packaged in 0 The powerful active ingredient found in these nasal decongestant pills can help ease symptoms of allergies, The common cold, and hay fever. These tablets are all pseudoephedrine-free. Non-drowsy formula: both nasal congestion and sinus pressure already interfere with your life, preventing you from enjoying certain activities.

Add these tablets to your medical supplies today! . Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day. Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers.

They’re also a great asset for survival kits. If the package has been opened or damaged in any way, do not use it. Effective ingredients: each tablet contains 10 mg of phenylephrine hci. 9 g tamper-evident packets so you can be sure you’re consuming safe tablets. With your purchase, you’ll receive 500 individually wrapped packets that each contain 1 tablet. You can keep them in your home or car first aid kit.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

7. Benadryl

#ad

2 Tablets per Packet, Benadryl Allergy 60 Packets, 120 Count

#ad
Benadryl #ad - This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.

These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. 60 packets of 2 tablets, 2 boxes, benadryl allergy ultratabs Go Packs provide convenient allergy relief that works when you need it most.
BrandBenadryl #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height7.13 Inches
Length5 Inches
Weight0.26 Pounds
Width4.25 Inches
Part Number213241
Model213241

8. Benadryl

#ad

Brand New!! Benadryl 25/2s Display Box 25 Packets of 2 Pills

#ad
Benadryl #ad - Small Tablet Size. Active Ingredient: Diphenhydramine. For sneezing; runny nose; Itchy, Watery Eyes; Itchy Throat. 25 packets of 2 pills for easy on the go. Effective allergy Relief When You Need It.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height5.8 Inches
Length3 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBEN2
ModelBEN2

9. Advil

#ad

Solubilized Ibuprofen 200mg, On the Go Fast Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules

#ad
Advil #ad - Easy on-the-go packet: perfect for travel, medical and college survival kits, handbags, wallets, wedding gift bags, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.

Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. 1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Fast absorption, muscle aches, back pain, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028